JournalszaaVol. 21, No. 1pp. 57–90

Quasilinear Elliptic Systems of Second Order in Domains with Corners and Edges: Nemytskij Operator, Local Existence and Asymptotic Behaviour

  • Felix Ali Mehmeti

    Université de Valenciennes et du Hainaut Cambrésis, Valenciennes, France
  • M. Bochniak

    Universität Ulm, Germany
  • Serge Nicaise

    Université de Valenciennes et du Hainaut Cambrésis, Valenciennes, France
  • Anna-Margarete Sändig

    Universität Stuttgart, Germany
Quasilinear Elliptic Systems of Second Order in Domains with Corners and Edges: Nemytskij Operator, Local Existence and Asymptotic Behaviour cover
Download PDF

Abstract

We consider systems of quasilinear partial differential equations of second order in two- and three-dimensional domains with corners and edges. The analysis is performed in weighted Sobolev spaces with attached asymptotics generated by the asymptotic behaviour of the solutions of the corresponding linearized problems near boundary singularities. Applying the Local Invertibility Theorem in these spaces we find conditions which guarantee existence of small solutions of the nonlinear problem having the same asymptotic behaviour as the solutions of the linearized problem. The main tools are multiplication theorems and properties of composition (Nemytskij) operators in weighted Sobolev spaces. As application of the general results a steady-state drift-diffusion system is explained.

Cite this article

Felix Ali Mehmeti, M. Bochniak, Serge Nicaise, Anna-Margarete Sändig, Quasilinear Elliptic Systems of Second Order in Domains with Corners and Edges: Nemytskij Operator, Local Existence and Asymptotic Behaviour. Z. Anal. Anwend. 21 (2002), no. 1, pp. 57–90

DOI 10.4171/ZAA/1065